# SDR WRNA20080034

- Difficulty date: March 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 104,714 hours, 19,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, WHILE ACCOMPLISHING CPCP TASK C53-210-01, LEVEL II CORROSION WAS FOUND AT SEAT TRACK BETWEEN STATION 500 - 540 RBL 48.  REMOVE CORRODED SEAT TRACK SECTION.  INSTALLED SEAT TRACK SECTION IAW SRM 53-10-05 FIG 6 AND SRM 51-30-02.
